Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 66, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 30, 2020, 4:08 PM EDT for Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 52 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2020, 4:08 PM EDT (20:08 UTC)
- Expired
- Jul 30, 2020, 5:00 PM EDT
- In force
- 52 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greater Bridgeport Planning Region, CT, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:10 PM EDT | TSTM WND DMG | 1 Nnw Banksville, NY | FIRE DEPARTMENT IS RESPONDING TO A TREE DOWN ON WIRES ON BEDFORD BANKSVILLE ROAD. |
| Jul 30, 4:10 PM EDT | TSTM WND DMG | Windmill Farm, NY | DOWNED TREE ON NY 22 IN BOTH DIRECTIONS SOUTH OF BEDFORD ROAD. ALL LANES ARE BLOCKED. |
| Jul 30, 4:10 PM EDT | TSTM WND DMG | Windmill Farm, NY | DOWNED TREE ON NY 22 IN BOTH DIRECTIONS SOUTH OF BEDFORD ROSD. ALL LANES ARE BLOCKED. |
| Jul 30, 4:16 PM EDT | TSTM WND DMG | Horseshoe Hill, NY | TREE AND POWER POLE DOWN ON NY 137 BETWEEN NY 124 AND UPPER SHAD ROAD. |
| Jul 30, 4:17 PM EDT | TSTM WND DMG | Pound Ridge, NY | MULTIPLE PICTURES OF TREES AND POWER LINES DOWN ACROSS ROUTE 137 NEAR POUND RIDGE TOWN PARK. |
| Jul 30, 4:20 PM EDT | TSTM WND DMG | 1 Nw Silvermine, CT | TREES WERE REPORTED DOWN ON SILVERMINE ROAD, MILL ROAD, AND VALLEY ROAD. |
| Jul 30, 4:33 PM EDT | TSTM WND DMG | Winnipauk, CT | TREE DOWN NEAR THE MERRIT 7 METRO NORTH STATION REPORTED BY METRO NORTH RAILROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
514
WUUS51 KOKX 302008
SVROKX
CTC001-NYC119-302100-
/O.NEW.KOKX.SV.W.0066.200730T2008Z-200730T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
408 PM EDT Thu Jul 30 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Southern Fairfield County in southern Connecticut...
Northern Westchester County in southeastern New York...
* Until 500 PM EDT.
* At 407 PM EDT, a severe thunderstorm was located over Bedford, or
near Mount Kisco, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* This severe thunderstorm will be near...
Stamford around 420 PM EDT.
Ridgefield and Darien around 430 PM EDT.
New Canaan around 435 PM EDT.
Georgetown around 440 PM EDT.
Norwalk and Wilton around 450 PM EDT.
Weston around 455 PM EDT.
Bridgeport and Fairfield around 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Upton NY.
&&
LAT...LON 4127 7321 4113 7322 4110 7325 4112 7330
4105 7338 4108 7370 4126 7371
TIME...MOT...LOC 2007Z 271DEG 16KT 4117 7362
HAIL...<.75IN
WIND...60MPH
$$
DS3 follow-up statements
340
WWUS51 KOKX 302027
SVSOKX
Severe Weather Statement
National Weather Service New York NY
427 PM EDT Thu Jul 30 2020
CTC001-NYC119-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-Westchester NY-
427 PM EDT Thu Jul 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN FAIRFIELD AND CENTRAL WESTCHESTER COUNTIES...
At 426 PM EDT, a severe thunderstorm was located over New Canaan,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Darien around 430 PM EDT.
Norwalk around 445 PM EDT.
Wilton around 450 PM EDT.
Westport and Weston around 455 PM EDT.
Fairfield around 510 PM EDT.
Bridgeport around 515 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.
&&
LAT...LON 4122 7322 4113 7322 4110 7325 4112 7330
4105 7338 4108 7364 4126 7358
TIME...MOT...LOC 2026Z 271DEG 16KT 4117 7350
HAIL...<.75IN
WIND...60MPH
$$
DS273
WWUS51 KOKX 302038
SVSOKX
Severe Weather Statement
National Weather Service New York NY
438 PM EDT Thu Jul 30 2020
NYC119-302048-
/O.CAN.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Westchester NY-
438 PM EDT Thu Jul 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WESTCHESTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4122 7322 4113 7322 4111 7325 4111 7327
4112 7330 4111 7332 4105 7338 4106 7349
4123 7345
TIME...MOT...LOC 2038Z 271DEG 16KT 4117 7343
$$
CTC001-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-
438 PM EDT Thu Jul 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL FAIRFIELD COUNTY...
At 438 PM EDT, a severe thunderstorm was located over Wilton, or near
New Canaan, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Westport and Weston around 455 PM EDT.
Fairfield around 510 PM EDT.
Bridgeport around 515 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.
&&
LAT...LON 4122 7322 4113 7322 4111 7325 4111 7327
4112 7330 4111 7332 4105 7338 4106 7349
4123 7345
TIME...MOT...LOC 2038Z 271DEG 16KT 4117 7343
HAIL...<.75IN
WIND...60MPH
$$
DS344
WWUS51 KOKX 302049
SVSOKX
Severe Weather Statement
National Weather Service New York NY
449 PM EDT Thu Jul 30 2020
CTC001-302100-
/O.CON.KOKX.SV.W.0066.000000T0000Z-200730T2100Z/
Fairfield CT-
449 PM EDT Thu Jul 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL FAIRFIELD COUNTY...
At 449 PM EDT, a severe thunderstorm was located over Wilton, or near
Norwalk, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Fairfield around 510 PM EDT.
Bridgeport around 515 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.
&&
LAT...LON 4113 7322 4111 7325 4111 7327 4112 7330
4109 7334 4105 7338 4106 7349 4117 7332
4122 7322
TIME...MOT...LOC 2049Z 271DEG 16KT 4117 7336
HAIL...<.75IN
WIND...60MPH
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:47 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 30, 2:47 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service New York NY 247 PM EDT Thu Jul 30 2020 .SYNOPSIS... A cold front approaches from the Lower Great Lakes today, slowly working across the area late this afternoon through this evening. A frontal wave will then approach from the southwest overnight, passing to the south of Long Island Friday morning. High pressure will follow for late Friday into Saturday. An approaching low pressure systems will then push a warm front north on Sunday with a period of unsettled weather expected into the middle of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Made some minor adjustments to temperatures, dewpoints, cloud coverage and POPs for showers and thunderstorms. Made the chance of any convection after 19-20Z across the interior. Forecast highs look mainly on track. A broad upper trough across eastern Canada and the Great Lakes will translate slowly east through the end of the week, sending a cold front into the far NW zones toward evening. The boundary will also be preceded by a thermal trough across the area. HiRes models showing very limited convection today due to an abundance of dry air in the low levels, effectively reducing MLCAPES and resulting in high LFCs. Bottom line, with a lack of a strong trigger and/or deep lift, any convection should be isolated to widely scattered this afternoon, mainly late. CAMs pointing at the best potential across interior southern CT this afternoon where convergence will be enhanced between the seabreeze and WSW flow across the interior. Should moisture be deeper than progged, then perhaps an isolated strong and/or severe thunderstorm is possible with about 30-35 kt of deep- layer shear. Highs will top out in the upper 80s to lower 90s. There is also some uncertainty with surface moisture and its quite possible with the daytime heating, dew points across the NYC metro and points north and west could drop closer to 60. For the time though, heat indices across the NYC metro and western LI may approach 95. This though is not sufficient for a heat advisory with the criteria of 2 consecutive days not being met. The is a moderate risk of rip current development at the ocean beaches today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Cold front will slowly sag southward this evening and will over or just south of LI during the early morning hours. A potential convective vort emerging from the Ohio Valley this evening is pointing toward a frontal wave the second half of the overnight, increasing the chance for showers and embedded thunderstorms. The better chance may be along coastal areas, but with no strong southward push and the front in close proximity, have chances throughout the area overnight. Potential is there for some heavy rainfall with PW values approaching 2 inches. Showers will likely continue through the morning, especially coastal area before clearing works in from the north during the afternoon hours. High will only be in the lower 80s due to the cloud cover and showers. Depending on how quickly skies clear, this readings could air a few degrees on either side. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Near or just above seasonable conditions will prevail through the first half of the weekend with high pressure building in from the west. It will also be less humid and dry. An amplifying upper trough east of the MS River Valley will then send low pressure northward from the Tennessee Valley Sunday along with a warm front. Chance of showers and thunderstorms will increase Saturday night into Sunday. A SE flow veering to the S Sunday into Sunday night will also once again bring warm, muggy conditions back into the region. Unsettled and humid conditions are likely to continue into mid week with the upper trough to the west and the subtrop ridge over the wester Atlantic. In addition, refer to the latest forecast from the National Hurricane Center on Tropical Storm Isaias. Potential impacts from the system could be felt early next week, such as high surf and coastal flooding. It's much too early to provide any specific details, but the storm should be closely monitored. Highs will mainly be in the 80s with lows in the mid 60s to middle 70s through the mid week. Maximum heat index values are forecast to remain below Heat Advisory thresholds. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A cold front slowly pushes south towards the the region late today moves across across the area tonight and early Friday morning before stalling. Mainly VFR conditions today. Sub-VFR conditions will be possible in any scattered showers and thunderstorms late this afternoon. The best chance for any storms will be across the Lower Hudson Valley and southern CT terminals. As the front moves across the region, additional showers and thunderstorms will be likely across NE NJ/NYC and Long Island overnight into the morning hours on Friday. Sub-VFR conditions will be possible after 06z. Some clearing will be possible late in the TAF period. SW after 15Z-16Z with few gusts to 15-20 kt are possible in the afternoon. Winds become N and variable late tonight with the frontal passage. E-SE flow is possible on Friday afternoon. .OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY... .Friday and Saturday...VFR. .Sunday...Chance of afternoon showers/tstms. .Sunday night and Monday...Chance of showers/tstms. .Tuesday...Sub-VFR in rain showers. && .MARINE... Flow ahead of a cold front today may bring winds on the ocean up to 20 kt and seas may build to 4 ft. Otherwise, Sub-SCA conditions are forecast on the waters through Sunday. Ocean seas may approach 5 feet on Monday. Refer to the latest forecast on Tropical Storm Isaias from the National Hurricane Center. The system could bring high seas to the waters early next week. && .HYDROLOGY... Minor nuisance urban and poor drainage flooding is possible late tonight as a frontal wave approaches from the SW. More of the same is possible Sunday and into early next week with bouts of showers and thunderstorms. With the influence of tropical moisture into the region next week, localized flash flooding will become a concern. Additionally, the track of Tropical Storm Isaias will need to be monitored. && .TIDES/COASTAL FLOODING... Astronomical tides will be rising during the next several days with the forecast of a full moon on Monday, August 3. There is a low probability of touching or exceeding minor flood thresholds along the most vulnerable locales of the south shore bays of LI, and SW CT during the late afternoon/early evening high tide cycles Thursday and Friday. The higher chance of exceeding minor benchmarks will be over the weekend. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is undergoing its final stages of testing, and is operating at full power. Riverhead NY NOAA Weather Radio Station WXM-80 (162.475 MHz) is experiencing intermittent service. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...DW NEAR TERM...JM/DW SHORT TERM...DW LONG TERM...Fig/DW AVIATION...BC MARINE...Fig/DW HYDROLOGY...DW TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jul 30, 4:01 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service New York NY 401 PM EDT Thu Jul 30 2020 CTZ009-010-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-312015- Southern Fairfield-Southern New Haven-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 401 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms will be possible into this evening with damaging winds being the main threat. Another round of showers and thunderstorms is forecast overnight which could produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A round of showers and thunderstorms Friday morning could produce localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines. CTZ005>008-011-012-NYZ067-068-312015- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Middlesex-Southern New London-Orange- Putnam- 401 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms will be possible into this evening with damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines. ANZ330-335-338-340-345-350-353-355-312015- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 401 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms will be possible into this evening with damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 30, 2:31 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service New York NY
231 PM EDT Thu Jul 30 2020
NYZ067-069-301915-
Rockland-Orange-
231 PM EDT Thu Jul 30 2020
...A STRONG THUNDERSTORM WILL AFFECT ORANGE AND ROCKLAND COUNTIES...
At 230 PM EDT, a strong thunderstorm was located near Vernon Valley,
or near Warwick, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Middletown, Monroe, Warwick, Goshen, West Point, New Windsor,
Chester, Greenwood Lake, Pomona, Florida, Harriman, Unionville,
Kiryas Joel, Stony Point and West Haverstraw.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4149 7401 4146 7400 4140 7395 4135 7396
4132 7398 4129 7395 4126 7397 4123 7395
4119 7395 4119 7434 4136 7469 4140 7471
TIME...MOT...LOC 1830Z 259DEG 23KT 4130 7447
DSSpecial weather statement, Jul 30, 3:17 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service New York NY
317 PM EDT Thu Jul 30 2020
NYZ067>070-302000-
Putnam-Rockland-Northern Westchester-Orange-
317 PM EDT Thu Jul 30 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTCHESTER...
SOUTHEASTERN ORANGE...WESTERN PUTNAM AND ROCKLAND COUNTIES...
At 317 PM EDT, a strong thunderstorm was located near Harriman, or
near Monroe, moving east at 25 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Ossining, Peekskill, Haverstraw, Mount Kisco, Monroe, Sloatsburg,
Cold Spring, Mahopac, New City, West Point, Carmel, Pomona, Harriman,
Yorktown Heights and Fahnestock State Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4113 7367 4112 7368 4115 7422 4143 7422
4145 7400 4144 7398 4145 7397 4148 7368
TIME...MOT...LOC 1917Z 269DEG 20KT 4125 7413
DSSpecial weather statement, Jul 30, 3:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service New York NY
350 PM EDT Thu Jul 30 2020
NYZ067-302030-
Orange-
350 PM EDT Thu Jul 30 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...
At 350 PM EDT, a strong thunderstorm was located over Unionville, or
9 miles southeast of Matamoras, moving east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Middletown, Warwick, Goshen, Chester, Greenwood Lake, Florida,
Unionville, Maybrook and Tuxedo Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4149 7421 4119 7417 4119 7435 4133 7464
4138 7465
TIME...MOT...LOC 1950Z 263DEG 11KT 4130 7454
DSThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:31 PM EDT | Special Weather Statement | OKX | Orange | 44 min |
| Jul 30, 3:17 PM EDT | Special Weather Statement | OKX | Putnam, Rockland, Westchester | 43 min |
| Jul 30, 3:37 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 38 min |
| Jul 30, 3:50 PM EDT | Special Weather Statement | OKX | Orange | 40 min |
| Jul 30, 4:11 PM EDT | Special Weather Statement | OKX | Putnam | 49 min |
| Jul 30, 4:17 PM EDT | Special Marine Warning | OKX | 55 min | |
| Jul 30, 4:33 PM EDT | Special Marine Warning | OKX | 41 min | |
| Jul 30, 4:33 PM EDT | Special Weather Statement | OKX | Dutchess | 27 min |
| Jul 30, 5:11 PM EDT | Special Marine Warning | OKX | 43 min | |
| Jul 30, 5:26 PM EDT | Special Weather Statement | OKX | Orange | 49 min |
| Jul 30, 4:30 PM EDT | Severe Thunderstorm Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 44 min |
| Jul 30, 5:13 PM EDT | Special Weather Statement | OKX | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.